Weight gain on what dose of the medicine where taking?
I am a rapid cyclist Bipolar one. I have been Bipolar since Childhood. However, I was not diagnosed until I was older. I have taken every Drug Available and they all cause weight gain. I have been stable for 8 years.
I take 800 mg to 1,400 mg of Seroquel daily. If I don’t take it at the same time, I get manic.
I was a Size 4 my entire life. when I started talking Bipolar Meds I gained 75 lbs . I have managed to lose some weight by using a food diary. If you go to this, you must write down everything you eat, every day. I have lost 40 lbs doing this. Good Luck
I really don’t have an answer for you except I can totally sympathize with you. Wright was never an issue for me and I was a size 6 or 8 my whole life even after two children. Drs too feel I was bipolar since childhood diagnosed later in life
Enter seraquol the only thing that helps with mood and my terrible anxiety. 65 pounds later I’m still struggling. Attempted to taper in Jan and try something different under dr supervision. Didn’t work. Going to try again in a few months with an even slower taper. A dr once told me good luck loosing weight on seraquol. It’s a battle and that’s why we need to get you off it.
That’s just my experience though. I’m not a dr
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.